# SDR REXA2019062720949

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP BOTTOM SKIN DENTED BETWEEN WS 280.66 AND FS 273 APPROX 6"" WIDE BY 4"" HIGH BY .050 DEEP.   REPAIRED LH OB FLAP LOWER SKIN IAW ENDEAVOR EA 257-09206.
